Open Access
Translator Disclaimer
Fall 1994 Some Criteria for the Homotopy Method for The Tridiagonal Eigenproblem
Kuiyuan Li
Missouri J. Math. Sci. 6(3): 154-159 (Fall 1994). DOI: 10.35834/1994/0603154

Abstract

In this paper, we shall give some criteria which guarantee the safety of choosing a diagonal starting matrix of the homotopy method for the symmetric tridiagonal eigenproblem.

Citation

Download Citation

Kuiyuan Li. "Some Criteria for the Homotopy Method for The Tridiagonal Eigenproblem." Missouri J. Math. Sci. 6 (3) 154 - 159, Fall 1994. https://doi.org/10.35834/1994/0603154

Information

Published: Fall 1994
First available in Project Euclid: 17 December 2019

zbMATH: 1097.65513
MathSciNet: MR1321978
Digital Object Identifier: 10.35834/1994/0603154

Rights: Copyright © 1994 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.6 • No. 3 • Fall 1994
Back to Top